# SDR TWAA9913508

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND FLOOR TRACK CORROSION OUT OF LIMITS AT STA 205, RBL 22.  REPLACED SECTION OF TRACK PER SRM 53-05, FIG 4F, AT STA 200 TO 266.
